# SDR AALA201808210006

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 52,950 hours, 21,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A571434
- Condition: Corroded
- Location: Bs 1016-1028
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER THE G4 GALLEY WEB FLOOR STRAPS BETWEEN BS 1016 TO 1028, RBL 18.  REPLACED THE WEB STRAPS IAW SRM 51-40-02, 51-00-05-1, AND PRINT 147S5700.
